|CD4 big drop on HCV meds
Aug 6, 2005
After 3 weeks on Ribavirin and Peg Interferon my CD4 dropped from almost 900 to 568! Still the hiv viral load is <50. Whats the info you have on dropping cd4 while on HCV meds? Could they drop even lower?
| Response from Dr. McGovern
Not to worry!
The reasons are complex due to the way testing is done. However, simply put, the treatment for HCV depresses your entire white cell count. T cells are part of that count. However, if you look at your CD4 or T cell percentage - I am sure yours is the same before and after treatment. That's all that you should care about right now. And your HIV RNA is not detectable. Good job!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Risk Of Getting HIV
- Itchy Vagina After Blowjob Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Sore Throat After Swallowing Blood Worried I Have HIV
- Stinging Pain After Blowjob Worried I Have HIV
- Vomiting After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.